# SDR BAQA082912

- Difficulty date: January 10, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N222MN
- Make and model: Bell 222U
- Aircraft serial: 47534
- Aircraft time: 3,086 hours
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPS1307
- Part serial: 950
- Condition: Malfunctioned
- Location: Ac System
- Part time: 3,086 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER TRIPS ON AND OFF EVERY 10-15 SECONDS. REPLACED WITH SERVICEABLE UNIT.
